# SDR UALA2010110304073

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 41,162 hours, 16,154 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXT SKIN UNDER LT AIRPHONE ANTENNA, BETWEEN FR63 AND FR64 AND STR41L AND 42L. CORROSION WAS BLENDED IAW UA EVA 80261 AND MAE EA319-5341-13-A2031 ON N-R C6070Q.  REPAIR HAS RECEIVED A 6 MONTH INTERIM APPROVAL PENDING DTA.  AIRBUS MUST ISSUE A NEW RAS SHOWING COMPLIANCE WITH DTA ON OR BEFORE APRIL 29TH 2011.  THE ACFT MUST BE REMOVED FROM SERVICE ON APRIL 29TH 2011 UNLESS THE NEW RAS IS RECEIVED.
